Correction to Representation growth and rational singularities of the moduli space of local systems (Inventiones mathematicae, (2016), 204, 1, (245-316), 10.1007/s00222-015-0614-8)

Avraham Aizenbud, Nir Avni, Roberto Rubio*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We explain and correct a mistake in Section 2.6 and Appendix C of the first and second author’s paper “Representation Growth and Rational Singularities of the Moduli Space of Local Systems” [1].

Original languageEnglish
Pages (from-to)1431-1434
Number of pages4
JournalInventiones Mathematicae
Volume227
Issue number3
DOIs
Publication statusPublished - Mar 2022

Fingerprint

Dive into the research topics of 'Correction to Representation growth and rational singularities of the moduli space of local systems (Inventiones mathematicae, (2016), 204, 1, (245-316), 10.1007/s00222-015-0614-8)'. Together they form a unique fingerprint.

Cite this